Alert archive / Ohio / Wind Advisories in 2015

Wind Advisory 2, NWS Wilmington, OH

April 20, 2015Fayette County, Union County, Wayne County, Indiana; 19 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Apr 20, 2015, 3:29 PM EDT for Fayette County, Union County, Wayne County, Indiana; 19 counties in Ohio. It took effect at Apr 21, 2015, 11:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2015, 3:29 PM EDT (19:29 UTC)
In effect from
Apr 21, 2015, 11:00 AM EDT
Expired
Apr 21, 2015, 7:00 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 22 counties

Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WWUS71 KILN 201929
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT MON APR 20 2015

...A WIND ADVISORY IS IN EFFECT TUESDAY...

.THE PRESSURE GRADIENT WILL REMAIN TIGHT TUESDAY ALONG WITH
INCREASED LOW LEVEL FLOW. DURING THE AFTERNOON TUESDAY THESE
GUSTY WINDS JUST OFF THE SURFACE WILL START TO MIX DOWN AND ALLOW
FOR BREEZY CONDITIONS.

INZ050-OHZ026-034-035-042>046-051>056-060>062-210330-
/O.NEW.KILN.WI.Y.0002.150421T1500Z-150422T0000Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA
329 PM EDT MON APR 20 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY.

* LOCATIONS...COUNTIES ALONG AND GENERALLY NORTH OF INTERSTATE 70.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
5 follow-up statements
146 
WWUS71 KILN 210233
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT MON APR 20 2015

...A WIND ADVISORY IS IN EFFECT TUESDAY...

.WINDS WILL INCREASE TUESDAY AFTERNOON WITH THE PASSAGE OF 
A COLD FRONT. WEST WINDS OF 25 TO 35 MPH WILL GUST IN EXCESS
OF 45 MPH AT TIMES.


INZ050-OHZ026-034-035-042>046-051>056-060>062-211200-
/O.CON.KILN.WI.Y.0002.150421T1500Z-150422T0000Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA
1033 PM EDT MON APR 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY...

* LOCATIONS...COUNTIES ALONG AND GENERALLY NORTH OF INTERSTATE 70.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
930 
WWUS71 KILN 210713
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
313 AM EDT TUE APR 21 2015

INZ050-OHZ026-034-035-042>046-051>056-060>062-211515-
/O.CON.KILN.WI.Y.0002.150421T1500Z-150422T0000Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA
313 AM EDT TUE APR 21 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WINDS...WINDS TODAY WILL BE OUT OF WEST...SUSTAINED AT 20 TO 30
  MPH...WITH GUSTS AS HIGH AS 40 TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

HATZOS
547 
WWUS71 KILN 211355
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
955 AM EDT TUE APR 21 2015

INZ058-059-OHZ063-072-212200-
/O.EXB.KILN.WI.Y.0002.150421T1500Z-150421T2300Z/
FAYETTE IN-UNION IN-FAYETTE OH-CLINTON-
INCLUDING THE CITIES OF...CONNERSVILLE...LIBERTY...
WASHINGTON COURT HOUSE...WILMINGTON
955 AM EDT TUE APR 21 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

* WINDS...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
  50 MPH WILL OCCUR TODAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

INZ050-OHZ026-034-035-042>046-051>056-060>062-212200-
/O.EXT.KILN.WI.Y.0002.150421T1500Z-150421T2300Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA
955 AM EDT TUE APR 21 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WINDS...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
  50 MPH WILL OCCUR TODAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
657 
WWUS71 KILN 211956
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
356 PM EDT TUE APR 21 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-212300-
/O.CON.KILN.WI.Y.0002.000000T0000Z-150421T2300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...WILMINGTON
356 PM EDT TUE APR 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
015 
WWUS71 KILN 212303
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT TUE APR 21 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-220015-
/O.EXP.KILN.WI.Y.0002.000000T0000Z-150421T2300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...WILMINGTON
703 PM EDT TUE APR 21 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE WIND
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Apr 20, 1:52 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 20, 1:52 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT MON APR 20 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST THROUGH THE GREAT LAKES AND OHIO
VALLEY TODAY. BREEZY TO WINDY CONDITIONS ARE EXPECTED ON TUESDAY
AHEAD OF A WEAK COLD FRONT. THIS FRONT WILL PUSH THROUGH THE
REGION TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN EMBEDDED S/WV IS FORECAST TO EJECT NORTHEAST ACROSS OUR REGION
THROUGH EARLY AFTERNOON. IT WILL ALSO BE ACCOMPANIED BY A COLD
FRONT. MOSAIC RADAR SHOWS MAIN BODY OF SHOWERS OVER NORTHWEST
COUNTIES...WITH ISOLATED SHOWERS ELSEWHERE. KEPT HIGH CHANCE POPS
SINCE REDEVELOPMENT OF SHOWERS IS EXPECTED ALONG THE COLD FRONT.
THUNDERSTORMS MAY OCCUR EARLY THIS AFTERNOON AS INSTABILITY
INCREASES WITH DAYTIME HEATING. THERE IS A MARGINAL RISK OF SEVERE
STORMS TODAY OVER OUR EASTERN TWO THIRDS CWFA. BELIEVE WE WILL
PROBABLY SEE SOME GUSTY WINDS WITH SHOWERS/THUNDERSTORMS...BUT
THEY SHOULD STAY BELOW SEVERE LIMITS IN A REGIME OF MARGINAL
INSTABILITY. WE WILL ALSO SEE SOME SYNOPTIC SCALE GUSTS IN THE 25
TO 30 KNOT RANGE AS CAA DEVELOPS IN THE WAKE OF THE FRONT. HIGHS
TODAY WILL BE TOUGH GIVEN EARLY WARMTH AND THEN A GRADUAL DROP TO
TEMPERATURES FROM WEST TO EAST IN THE CAA PATTERN. HAVE RANGED
HIGHS FROM NEAR 60 WEST TO THE UPPER 60S EAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
MODELS INDICATE THAT THERE COULD BE A FEW LIGHT SHOWERS LINGERING
BEHIND THE FRONT THIS EVENING. THEREAFTER...SKIES SHOULD GRADUALLY
BECOME MOSTLY CLEAR AS DRIER AIR ADVECTS INTO THE AREA.

FOR TUESDAY INTO WEDNESDAY...HAVE TAKEN A BLEND OF THE ECMWF AND
THE NAM-WRF. THE OPERATIONAL GFS SEEMS PECULIAR WITH ITS BIG QPF
BULLSEYES FOR TUESDAY NIGHT INTO WEDNESDAY GIVEN THE  MOISTURE
STARVED REGIME. WE SHOULD SEE PARTLY TO MOSTLY SUNNY SKIES FOR
MUCH OF THE DAY. BIGGEST WEATHER MAKER WILL BE THE WINDS. PRESSURE
GRADIENT BETWEEN LOW PRESSURE TO OUR NORTH AND HIGH PRESSURE TO
OUR SOUTH...COMBINED WITH DEEP ADIABATIC MIXING...WILL RESULT IN
BREEZY TO WINDY CONDITIONS FROM LATE MORNING INTO THE EARLY
EVENING. THE GFS IS THE ONLY MODEL THAT WOULD INDICATE THE NEED
FOR A WIND ADVISORY ACRS OUR NRN ZONES FOR TUESDAY. SINCE THIS IS
THE OUTLIER ATTM...HAVE GONE WITH THE NAM WHICH KEEPS SUSTAINED
WINDS IN THE 15 TO 25 KNOT RANGE AND GUSTS GENERALLY IN THE 25 TO
35 RANGE. WE NEED SUSTAINED 27 KNOTS AND GUSTS OF 40 KNOTS FOR A
WIND ADVISORY. BY LATE IN THE DAY...MODELS INDICATE THAT A TONGUE
OF MAINLY MID LEVEL MOISTURE WILL PUSH INTO THE SRN ZONES. GIVEN
DRY LOWER LEVELS...HAVE OPTED TO JUST MENTIONED A SLIGHT CHANCE
FOR LIGHT SHOWERS HERE.

FOR TUESDAY NIGHT INTO WEDNESDAY...A WEAK COLD FRONT WILL PUSH
SOUTHEAST THROUGH THE FORECAST AREA. A CONVERGENT CONFIGURATION
IN THE LOW LEVELS MAY BRING A SLIGHT CHC/CHC FOR SHOWERS ACRS THE
SRN ZONES TUESDAY NIGHT. IT NOW LOOKS LIKE WEDNESDAY SHOULD BE DRY
AS WE WILL BE BETWEEN SYSTEMS. IT WILL CONTINUE TO COOL THROUGH
THE PERIOD.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A VERY COOL AND DRY PERIOD EXPECTED FOR THU/FRI BEFORE LARGE SCALE
UPR LOW FINALLY LIFTS JUST ENOUGH NORTH TO ALLOW FOR A MORE VIGOROUS
SOUTHERN STREAM S/WV TO AGAIN BRING SHOWERS TO THE SOUTHERN FCST
AREA.

CONTINUED THE UNSEASONABLY COOL TREND WITH THE UPR LOW DOMINATING
THE NORTHERN AREA AND GENERAL NW FLOW THROUGH MUCH OF THE PERIOD.
POTENTIAL FOR MID/UPR 30S FOR LOW TEMPS WED NIGHT AND LOW/MID 30S
THURS NIGHT.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
COLD FRONT IS MOVING EAST OF TAF SITES...LEAVING ISOLATED SHOWERS
WITH MVFR AND STRONG WEST WINDS. SHOWERS WILL END BY LATE THIS
AFTERNOON...AND WINDS GUSTING OVER 30 KNOTS WILL SUBSIDE THIS
EVENING. RESIDUAL MVFR CEILINGS SHOULD ALSO DISSIPATE AS DRIER AIR
WORKS IN.

FOR TUESDAY...VFR IS EXPECTED IN A REGIME OF LIMITED MOISTURE.
HOWEVER...WINDS WILL BE A NEGATIVE FACTOR IN THE CYCLONIC FLOW
CIRCULATING AROUND LOW PRESSURE CENTERED NORTH OF THE GREAT
LAKES. GUSTS OVER 30 KNOTS OUT OF THE WEST ARE PROJECTED IN THIS
WINDY PATTERN.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...JDR
AVIATION...CONIGLIO
Hazardous weather outlook, Apr 20, 3:12 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
312 PM EDT MON APR 20 2015

INZ050-OHZ026-034-035-042>046-051>056-060>062-211915-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-
312 PM EDT MON APR 20 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

WINDY CONDITIONS ARE EXPECTED FROM LATE TUESDAY MORNING INTO EARLY
TUESDAY EVENING. WIND GUSTS IN EXCESS OF 45 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-
211915-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
312 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

BREEZY CONDITIONS ARE EXPECTED FROM LATE TUESDAY MORNING INTO
EARLY TUESDAY EVENING. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 20, 10:07 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     NON-TSTM WND DMG 4 WSW DEER PARK         39.17N 84.47W
04/19/2015                   HAMILTON           OH   NEWSPAPER

            *** 1 FATAL *** A TREE FELL ONTO A CAR.

&&
Special weather statement, Apr 20, 1:13 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT MON APR 20 2015

OHZ026-044>046-052>056-062>065-074-202000-
HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...KENTON...BELLEFONTAINE...MARYSVILLE...
DELAWARE...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN
113 PM EDT MON APR 20 2015

..GUSTY WINDS EXPECTED THIS AFTERNOON...

SCATTERED SHOWERS WITH PERHAPS AN ISOLATED THUNDERSTORM WILL BE
POSSIBLE THROUGH MID AFTERNOON AS A COLD FRONT MOVES THROUGH THE
REGION. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 45
MPH CAN BE EXPECTED THROUGH 4 PM.
Local storm report, Apr 20, 2:07 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TORNADO          KETTERING               39.70N 84.15W
04/19/2015  F0               MONTGOMERY         OH   NWS STORM SURVEY

            NWS SURVEY CONFIRMS A BRIEF TORNADO ALONG GLENMINA DRIVE
            WITH MOSTLY TREE DAMAGE

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:13 PM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren2 hr
Apr 19, 8:16 PM EDTSpecial Weather StatementILNClermont29 min
Apr 19, 9:10 PM EDTSpecial Weather StatementILNClinton35 min
Apr 19, 9:19 PM EDTSpecial Weather StatementILNBrown26 min
Apr 19, 10:18 PM EDTSpecial Weather StatementILNPike, Scioto27 min

Nearby

Wind Advisories in Ohio, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.